# SDR SIMA20141108011

- Difficulty date: November 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FRAME 75 FASTENER JUST BELOW STRINGER 2L.  CRACK IS APPROX 1/4 INCHES IN LENGTH. CRACK END IS MARKED.  EASI 8071 USED, 400 KHZ, LPF 100, V-GAIN=76, H-GAIN=64, 50-500 KHZ PROBE.  DO NOT STRIP FOR NDT.  SEE NRWC E417618 FOR REPAIR OF AREA.  PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2L IAW ERS-EM-53MR-924.  SEE TURNOVER FOR DETAILS.
